NEOFEN (Ibuprofen ) 100mg/5ml syrup
Shake preparation before use during 2 minutes!
DRUG FORM: Peroral suspension.
PHARMACOTHERAPEUTIC GROUP: Nonsteroid anti-inflammation means.
COMPOSITION: 5ml suspension contains:
Active substance: Ibuprofen – 100mg.
Aiding substances: carboxymethyl cellulose, sugar, citric acid, glycerin, methylparaben, orange flavoring, distilled water.
PHARMACOLOGICAL OPERATION: Ibuprofen is a derivation of propionic acid, having febrifuge, analgesic and anti-inflammatory operation. Ibuprofen mechanism of action is firstly stipulated by the suppression of prostaglandin biosynthesis. Reduction of prostaglandin concentration in the inflammation nidus, accompanies formation decrease of bradykinin, endogenous pyrogen and other biologically active substances, oxygen radicals and NO. All these cause inflammatory process activity lowering (anti-inflammation effect of Ibuprofen), that follows perception of pain reduce (analgesic effect).
Reduction of prostaglandin concentration and cerebrospinal fluid causes normalization of body temperature (antipyretic effect).
Ibuprofen has double antipyretic action – central and peripheral. As a result of central action, cyclooxygenase is blocked in the central nervous system, which causes analgesic and febrifuge effect. But, reduction of prostaglandin concentration in the inflammation nidus stipulates anti-inflammatory operation (peripheral action).
Pharmacokinetics: Absorption: more than 80% of Ibuprofen is absorbed from the gastrointestinal tract after peroral intake; maximal concentration in the blood plasma is reached in an hour. Food intake slows absorption of Ibuprofen, but it doesn’t reduce its bioavailability.
Ibuprofen relates to blood plasma proteins in 99%, where albumin is the main part. High quality of protein binding restricts Ibuprofen penetration in the synovial and spinal fluid. That’s why Ibuprofen slowly gets into the synovial fluid and preserved for a long time by therapeutic concentration.
Metabolism: Ibuprofen mainly transformed in the liver.
Excretion: Medicinal agent doesn’t cumulate in the organism. 70-90% of the preparation is excreted with urine as metabolites and their conjugates with glucuronic acid.
INDICATION: IT IS USED IN COMPLEX THERAPY, AS AN AID MEAN:
· Febrifuge agent at time of acute respiratory disease, flu, post immunization reactions and children’s infectious inflammatory diseases, accompanying body temperature increase.
· Analgesic agent at time of various weak and moderate pain, including headache, toothache, ear and throat pain, migraine, neuralgia, retraction and etc.
ORDER OF INTAKE AND DOSAGE: The preparation (After shaking well) is taken after eating with great amount of water.
Recommended single dose 5-10mg/kg. Maximal daily dose makes up 30 mg/kg on the body weight.
The preparation is prescribed according to the below give schedule:
Infants from 6 to 12 months (7,7-9kg): 2,5 ml (half a teaspoon) 3-4 times in a day (that corresponds 150-200 mg Ibuprofen daily);
Children from 1 to 3 years (10-15 kg): 5 ml (1 teaspoon) 3 times in a day (that corresponds 300 mg Ibuprofen daily);
Children from 4 to 6 years (16-20 kg): 7,5 ml (one and half) 3 times in a day (that corresponds 450 mg Ibuprofen daily);
Children from 7 to 9 years (21-29 kg): 10 ml (2 teaspoon) 3 times in a day (that corresponds 600 mg Ibuprofen daily);
Children from 10 to 12 years (30-40 kg): 15 ml (3 teaspoon) 3 times in a day (that corresponds 900 mg Ibuprofen daily);
Postimmunization fever: Normally is taken 2,5 ml (half a teaspoon), but in case of necessity it is taken repeatedly after 6 hours, (not more than 5 ml (2 teaspoon) during twenty four hours).
Febrifuge effect continues for 6-8 hours.
Repeated dose intake is possible only protecting four-hour interval.
SIDE EFFECTS: At time of Neofen usage, rarely, may detect following side effects:
· Nausea, vomiting, feeling of discomfort or pain in epigastrium, diarrhea, gastrointestinal tract erosive-ulcerous damages;
· Allergic reactions: rash on the skin, itch, nettle-rash, exacerbation of bronchial asthma, bronchospasm, anaphylactic shock, exudative erythema;
· Tachycardia, hypotension, anemia, thrombocytopenia, leukopenia;
· Disorder of kidneys function, cystitis;
· In case of detecting any side effect it is necessary to terminate treatment and consultation with doctor.
· Individual hypersensitivity toward preparation components;
· When the patient intakes aspirin or other sedatives;
· Last trimester of pregnancy;
· Stomach and duodenum ulcerous of disease;
· Children’s age till 6 months;
· Hemophilia, hypocoagulation, hemorrhagic diathesis;
· Deficiency of glucose 6-phosphate dehydrogenase.
OVERDOSE: Overdose symptoms: pains in stomach, nausea, vomiting, headache, dizziness, coma, kidney acute insufficiency, pressure fall, tachycardia or bradycardia.
In case of overdose it is necessary to address to the doctor immediately.
TREATMENT: gastric lavage, intake of activated charcoal, alkaline drinks, symptomatic therapy.
INTERACTION WITH OTHER MEDICINAL AGENTS: Usage together with acetylsalicylic acid or other nonsteroidal anti-inflammatory agents, the risk of development of side effects increases from the gastrointestinal tract.
Neofen together with antihypertensive and diuretic agents decreases their effect.
Intake together with anticoagulants may strengthen their action.
When using together with lithium or methotrexate, “Neofen” may cause increase as lithium as well as methotrexate concentration in plasma.
PREGNANCY AND LACTATION PERIOD: Use of “Neofen” during pregnancy and lactation period is contraindicated. When using the drug the child breastfeeding should be stopped.
INFLUENCE ON ABILITY OF DRIVING CARS AND OTHER TECHNIQUE: During application the preparation it is necessary to refrain from driving cars and carrying out such jobs which requires caution concentration.
PRODUCTION FORM: 100 ML suspension in dark orange glass or polymeric material vial. The bottle is placed in a carton box with an application Instruction.
STORAGE CONDITIONS: Store not more than 25º C, in a dry, protected from light place and keep away from children.
SHELF LIFE: 2 years.
ISSUE: III group of a pharmaceutical product, issued without prescription.
MANUFACTURER: Ltd “Neopharmi”.
12th km, David Agmashenebeli alley, Tbilisi, Georgia.
Tel/Fax: +995 (032) 259-57-90; 259-64-46.